I to have had the shots in my back, on the fifth one knew something went wrong body jumped with pain and head hurt so bad, doctor started yelling for stuff from nurse kept asking if I was ok but never said anything happened, after a couple of months legs started hurting so bad I couldn’t stand to walk in the morning and legs hurt so bad all night. Well after I kept saying my legs hurt he said, you know I wake up thinking of back surgery that is what I do, don’t think I can help you anymore and sent me on my way stopping my pain meds. Finally went to my reg doctor and got back on pain meds. It is horrible trying to sleep at night, legs hurt so bad now when they didn’t before the shot. I have burning, tingling, numbness, twitching, bad pain and sensitivity to touch all on count of shots, still on pain meds, but wish now I would never had done them. So painful to walk most days and sleeping all night, I hate it. Doctor keeps trying new meds to help with twitching and pain at night, I need relief.